# SDR CALA9601501

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 29R AND FRAME CORRODED AT STA 970.  THE CORROSION WAS REMOVED FROM STRINGER AND FRAME IAW SRM 51-10-6.  THE AREA WAS REPAIRED IAW SRM 53-10-4.
